# SDR CA051129015

- Difficulty date: November 13, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Contaminated
- Location: Torque Sensor
- Component: Engine Bmep/Tor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON APPROACH, ENGINE TORQUE COULD NOT BE REDUCED BELOW 40 PERCENT.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED A CONTAMINATED TORQUE SENSOR CONNECTOR.
